MAUDE Adverse Event Report: CARDINAL HEALTH CARDINAL HEALTH; CATHETER, IRRIGATION

CARDINAL HEALTH CARDINAL HEALTH; CATHETER, IRRIGATION
Model Number SU130-1320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
Customer reported that drains were initially removed without any concern in the ent clinic.A 7mm retained piece of jackson pratt drain was noted and removed after discovered intraoperatively during a surgery.The piece was removed endoscopically, removal confirmed by x-ray, and tubing sent to pathology.Ct scan to be given to ensure no further small fragments and if there are, will be able to remove with next surgery.The client and contact information is unknown.

Brand Name
CARDINAL HEALTH
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22064325
Report Number1423537-2025-00206
Device Sequence Number7638572
Product Code GBX
UDI-Device Identifier10192253022391
UDI-Public(01)10192253022391
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-1320
Device Catalogue NumberSU130-1320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient SexUnknown